Application of topological methods to nonlinear boundary value problems for ordinary differential equations
Differencialʹnye uravneniâ, Tome 5 (1969) no. 8, pp. 1390-1397
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1969_5_8_a4,
author = {A. Ya. Lepin},
title = {Application of topological methods to nonlinear boundary value problems for ordinary differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1390--1397},
year = {1969},
volume = {5},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1969_5_8_a4/}
}
TY - JOUR AU - A. Ya. Lepin TI - Application of topological methods to nonlinear boundary value problems for ordinary differential equations JO - Differencialʹnye uravneniâ PY - 1969 SP - 1390 EP - 1397 VL - 5 IS - 8 UR - http://geodesic.mathdoc.fr/item/DE_1969_5_8_a4/ LA - ru ID - DE_1969_5_8_a4 ER -
A. Ya. Lepin. Application of topological methods to nonlinear boundary value problems for ordinary differential equations. Differencialʹnye uravneniâ, Tome 5 (1969) no. 8, pp. 1390-1397. http://geodesic.mathdoc.fr/item/DE_1969_5_8_a4/